# SDR UALA2009113003674

- Difficulty date: November 26, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 54,194 hours, 9,929 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY LIGHT BROKEN OFF.  RELAMPED EMERGENCY LIGHT OP CHECKS GOOD.
